Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

[Clinically manifest liver lesions during use of simvastatin].

Abstract Source:

Ned Tijdschr Geneeskd. 1996 Apr 13 ;140(15):846-8. PMID: 8668280

Abstract Author(s):

J J Koornstra, J P Ottervanger, M C Fehmers, B H Stricker

Article Affiliation:

Medisch Spectrum Twente, afd. Interne Geneeskunde, Enschede.

Abstract:

Symptomatic hepatic damage was diagnosed in six patients, three males and three females, during treatment with simvastatin. All patients recovered after discontinuation of the drug. One patient used the drug again, which led to another increase of serum liver enzyme activity. The period between the start of the treatment with simvastatin and the first symptoms of hepatic damage varied between 1 month and 3 years. If serum liver enzyme activities increase in patients using simvastatin, a causative relation should be considered.

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.